# SDR UHLA2012021400055

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 16,039 hours, 9,963 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR DOES NOT INDICATE "SLIDE ARMED" WHEN DOOR IS CLOSED AND LOCKED.  ADJUSTED VISUAL INDICATION, FOUND OPERATION GOOD IAW EMB 170 MM 52-12-52.
